# SDR SWIA200921312

- Difficulty date: March 29, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 20,152 hours, 27,087 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Unsecure
- Location: Galley Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 6339 - ELECTRICAL ODOR COMING FROM GALLEY AREA.  RESECURED LOOSE TERMINAL CONNECTOR TO THE BULB.
